Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having PCOS, thyroid problem, took thyronorm more than required, blood sugar level high, given insulin. Continue insulin?

sir i have suffered from pocs and thyriod from last 9 yrs for which i used take glyciphage 500mg and thyronorm 125 mg...after stopping glyciphage ,i cont thyronorm125mg more than one year without checking my thyroid levels i recognized that i haven taken more dosage of thyronorm it reduce to electroxin 100mg ...i my boold sugar level is high above 200 of given insulin for 7 days...what will be my condition ? will i call a diabetic type2 patient or i will be normal in soon wihtour sugar tablet
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You are definitely suffering from diabetes type 2 and since your fasting sugar levels are very high,you would be regularly requiring anti diabetic medications whether oral or injectable insulin.If oral anti diabetics fail to control your sugar levels,then injectable insulin is the answer.
You must try to loose weight and do regular exercises along with calorie restriction and see whether you are able to control your sugar levels with these lifestyle changes.
In case of failure by these lifestyle changes,you should not hesitate in going for proper medications for diabetes because control of your sugar levels are very important for avoiding future micro as well as macro complications of uncontrolled diabetes.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor